Shidama. Cartesianproducts of family of real linear spaces. Formalized Mathematics , 19( 1 ):51–59, 2011. doi:10.2478/v10037-011-0009-2.
 Laurent Schwartz. Théorie des ensembles et topologie, tome 1. Analyse . Hermann, 1997.
 Laurent Schwartz. Calcul différentiel, tome 2. Analyse . Hermann, 1997.
 Yasunari Shidama. Banach space of bounded linear operators. Formalized Mathematics , 12( 1 ):39–48, 2004.
 Yasumasa Suzuki, Noboru Endou, and Yasunari Shidama. Banach space of absolute summable real sequences. Formalized Mathematics
We study a construction suggested by Lawvere to rationalize, within a generalization of Axiomatic Cohesion, the classical construction of π0 as the image of a natural map to a product of discrete spaces. A particular case of this construction produces, out of a local and hyperconnected geometric morphism p : Ɛ → S, an idempotent monad π0 : Ɛ → Ɛ such that, for every X in E, π0X = 1 if and only if (p*Ω)! : (p*Ω)1 → (p*Ω)X is an isomorphism. For instance, if E is the topological topos (over S = Set), the π0-algebras coincide with the totally separated (sequential) spaces. To illustrate the connection with classical topology we show that the π0-algebras in the category of compactly generated Hausdorff spaces are exactly the totally separated ones. Also, in order to relate the construction above with the axioms for Cohesion we prove that, for a local and hyperconnected p : Ɛ → S, p is pre-cohesive if and only if p* : S → Ɛ is cartesian closed. In this case, p! = p*π0 : Ɛ → S and the category of π0-algebras coincides with the subcategory p* : S → E.
] HAYNE, A.—KOIVUSALO, H.: Constructing bounded remainder sets and cut-andproject sets which are bounded distance to lattices , Israel J. Math. 212 (2016), no. 1, 189–201.
[HS] HEWITT, E.—SAVAGE, L.: Symmetric measures on Cartesianproducts , Trans. Amer. Math. Soc. 80 (1955), 470–501.
[K] KHINCHIN, A.: Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen , Math. Ann. 92 (1924), no. 1–2, 115–125.
[KN] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences . John Wiley and Sons, New York
 P. J. Freyd, Functor Theory, Dissertation, Princeton University, 1960.
 P. J. Freyd, Abelian Categories, Harper and Row, New York, Evanston, and London, 1964.
 P. J. Freyd, Stable Homotopy, in S. Eilenberg, D. K. Harrison, S. MacLane (Edts.), Proceedings of the Conference on Categorical Algebra. La Jolla 1965,121-172, Springer-Verag Berlin . Heidelberg. New York, 1966.
 P. J. Freyd, Algebra Valued Functors In General and Tensor Products in Particular, Colloquium